MAUDE Adverse Event Report: ADIN DENTAL IMPLANT SYSTEMS LTD TOUAREG CLOSEFIT NP DENTAL IMPLANT 3.0D 10L

ADIN DENTAL IMPLANT SYSTEMS LTD TOUAREG CLOSEFIT NP DENTAL IMPLANT 3.0D 10L
Model Number ISPNP1030
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The treating clinician reported that the implant had to be removed due to a fractured abutment screw, which could not be retrieved from the implant.The screw in question corresponds to adin abutment np3094 and had undergone laboratory processing (casting treatment) prior to clinical use.No additional patient complications were reported in relation to this incident.According to the manufacturer's trend analysis, implant failure resulting from a fractured and irretrievable abutment screw is considered a low-frequency adverse event.
 
Event or Problem Description
Dental implant failure due to fractured abutment screw.

Brand Name
TOUAREG CLOSEFIT NP DENTAL IMPLANT 3.0D 10L
Common Device Name
TOUAREG CLOSEFIT NP DENTAL IMPLANT 3.0D 10L
Manufacturer (Section D)
ADIN DENTAL IMPLANT SYSTEMS LTD
industrial zone alon tavor
pob 1128
afula, 18111 01
IS  1811101
Manufacturer (Section G)
ADIN DENTAL IMPLANT SYSTEMS LTD.
industrial zone alon tavor
pob 1128
afula, 18111 01
IS   1811101
Manufacturer Contact
ilana lutvak
industrial zone alon tavor
pob 1128
afula, 
IS  
MDR Report Key22070150
Report Number3007518363-2025-00758
Device Sequence Number8711230
Product Code DZE
UDI-Device Identifier07290105151674
UDI-Public07290105151674
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
D227888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberISPNP1030
Device Catalogue NumberISPNP1030
Device Lot Number7639526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown